# SDR SWAA2019101637815

- Difficulty date: September 23, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 25,552 hours, 10,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A750234
- Condition: Corroded
- Location: Bs 727h-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT R/H Z ANGLE CORRODED BETWEEN BS. 727H TO BS. 767. / R&R RH Z ANGLE IAW SRM AND DWG.
